Ungleichungen über konvexe Polyeder.

A. Florian

Monatshefte für Mathematik (1956)

  • Volume: 60, page 288-297
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Florian, A.. "Ungleichungen über konvexe Polyeder.." Monatshefte für Mathematik 60 (1956): 288-297. <http://eudml.org/doc/177003>.

author = {Florian, A.},
journal = {Monatshefte für Mathematik},
keywords = {General Metric Geometry; Convex Bodies; Integral Geometry},
pages = {288-297},
title = {Ungleichungen über konvexe Polyeder.},
url = {http://eudml.org/doc/177003},
volume = {60},
year = {1956},

AU - Florian, A.
TI - Ungleichungen über konvexe Polyeder.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 288
EP - 297
KW - General Metric Geometry; Convex Bodies; Integral Geometry
UR - http://eudml.org/doc/177003
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.